Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Systems of Diophantine equations


Author: A. A. Aucoin
Journal: Proc. Amer. Math. Soc. 2 (1951), 760-765
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0043811-6
MathSciNet review: 0043811
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0043811-6
Article copyright: © Copyright 1951 American Mathematical Society